# SDR VNAA2011080300038

- Difficulty date: July 30, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 17,494 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT AND RIGHT PRESSURE FLOOR SILL AT FS 559.0 HAD AREAS OF CORROSION ON THE FLOOR SILL ANGLE.  THE AIRCRAFT WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
